# SDR FDEA201010043899

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55201
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 877 LBL 68 CORROSION ON CREASE BEAM REMOVED CORROSION, BLENED AREA L = 2.0"   W= 1.5"  D=.020  ORGI MAT, .070 REMAINING MAT.  .050   OUT OF LIMITS IAW SRM 53-30-13  FIG 101  DET, VIII  REPLACED CREASE BEAM  STA 760-900 LBL 68 IAW SRM  51-40-02.    MAJOR REPAIR
